# SDR REXA2021080600543

- Difficulty date: June 30, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: CN6243170203
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER AFT COWL HAS MULTIPLE GOUGES AND CHAFFED SPOTS JC:900 54-900-102 - REPAIRED DAMAGE AREAS TO L/H ENGINE LOWER AFT COWL IAW CRJ900 EANO. CRJ 954-11856
